Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Generalized $m$-quasi-Einstein metric within the framework of Sasakian and $K$-contact manifolds

Tom 115 / 2015

Amalendu Ghosh Annales Polonici Mathematici 115 (2015), 33-41 MSC: Primary 53C15, 53C21; Secondary 53D10. DOI: 10.4064/ap115-1-3

Streszczenie

We consider generalized $m$-quasi-Einstein metric within the framework of Sasakian and $K$-contact manifolds. First, we prove that a complete Sasakian manifold $M$ admitting a generalized $m$-quasi-Einstein metric is compact and isometric to the unit sphere $S^{2n+1}$. Next, we generalize this to complete $K$-contact manifolds with $m \not =1$.

Autorzy

  • Amalendu GhoshDepartment of Mathematics
    Chandernagore College
    Chandannagar 712 136, W.B., India
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek